Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Am i pregnant or is it just side effects from the depo shot??

m on the depo provera and three days after my injection i went to the doctor and got medication for sinus and flu. one of the medication is an antibiotic called amoxicillian trihydrate. I was wondering if the antibiotic would affect my birth control?? I also had sex with out a condom a week and 2 days after finishing my meds... Could i be pregnant or is it just side effects from the depo shot??
Did you find this post helpful?
|

replied February 28th, 2013
My opinion just a side effect. Antibiotics i think only effect bc that is taken orally as it messes with the digestion of your birth control pill whereas Depo is administered IM
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...